# SDR SWAA2017091816351

- Difficulty date: August 29, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INBOARD FLANGE CORRODED AT BS 303.9, STRINGER 5L.  REPAIRED THE FRAME IAW ER AND EA.
